EconPapers    
Economics at your fingertips  
 

Nonnegative Infinite Matrices that Preserve -Convexity of Sequences

Chikkanna R. Selvaraj and Suguna Selvaraj

Abstract and Applied Analysis, 2017, vol. 2017, 1-9

Abstract:

This paper deals with matrix transformations that preserve the -convexity of sequences. The main result gives the necessary and sufficient conditions for a nonnegative infinite matrix to preserve the -convexity of sequences. Further, we give examples of such matrices for different values of and .

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2017/9167069.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2017/9167069.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9167069

DOI: 10.1155/2017/9167069

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9167069